# SDR 2020F00157

- Difficulty date: March 30, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143T80042
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2378N342 DISCREPANCY: CORROSION ON FWD CARGO DOOR LWR SILL FRAME BETWEEN STA. 610 AND 632, STARTS ABOUT 2.5 INCHES AFT OF AFT VERTCAL ROLLER. CORRECTIVE ACTION: REMOVED AND FABRICATED ANGLE IAW B767 SRM 51-40-02 AND E.O.#14788.
